# SDR SCNA02002

- Difficulty date: June 23, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21616
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT AT SEAT 13 INOPERATIVE RELAMPED, OPS CHECK GOOD.
